# SDR AALA202403067310

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 63,840 hours, 26,799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT THE FORWARD GALLEY OVEN NUMBER 2 SMELLS LIKE CHEMICALS OR BURNT PLASTIC WHEN OPERATING. **SUPPLEMENTAL REPORT FOR (AALA202403057310): CLEANED FORWARD GALLEY OVEN NUMBER 2 AS REQUIRED. PER AMM 25-32-02-100-801. THERE IS NO LONGER ANY TYPE OF SMELL COMING FROM THE OVEN.**(CLOSED).
